# SDR CALA2012042000278

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 50,779 hours, 7,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 57422
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTING INOP AT 3D, 4D, 5D LEFT AND RT HATCH.  REPLACED BATTERY PACK AT M1209, CHECKS OK.
